Bilateral osteonecrosis of the hip in panhypopituitarism.
Аннотация
Osteonecrosis, also known as avascular necrosis, is a condition that causes significant morbidity and loss of function. It is a common complication seen with supraphysiological steroid use. Early diagnosis is critical as it impacts prognosis. We report a 20-year-old man who developed bilateral osteonecrosis of the hip following 6 years of low-dose steroid replacement therapy for panhypopituitarism secondary to a transsphenoidal resection of a growth hormone-secreting pituitary macroadenoma. The patient presented with several weeks of right-sided hip pain and significant loss of function. X-ray and MRI showed bilateral osteonecrosis of the hips with the right side more severely affected than the left. He was initiated on analgesics and bisphosphonates and underwent right hip total arthroplasty followed 1 year later by left hip arthroplasty. Postsurgery, the patient is mobilising well and his pituitary hormones are well balanced. He continues on low-dose glucocorticoid replacement which will continue lifelong.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.